# SDR AALA2020032099004

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 26,056 hours, 21,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bolt
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - AFT SERVICE DOOR, GIRT BAR AFT BOLT AND LOCKNUT LOOSE. MARKED RJ-051. INSTALLED PROPERLY AND TORQUED AFT SERVICE DOOR GIRT BAR AFT HOLD AND LOCKNUT PER E190 AMM 52-42-41-400-801-A.
